| Model Number |
23295 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.A /6.0-4/4t/90 symmetry balloon catheter was advanced for dilatation.However, the balloon ruptured before reaching the nominal pressure during first dilatation.The procedure was completed with a different device.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: symmetry device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located at the distal markerband.An examination of the balloon material and distal markerband identified no issues which could potentially have contributed to this complaint.The rated burst pressure for this balloon is 15 atmospheres.A visual and tactile examination identified no damage or issues with the shaft of the device.A visual examination identified no issues with the tip of the device that could have contributed to the complaint incident.No other issues were identified during the product analysis.